# SDR 95ZZZX6758

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9900K
- Make and model: Piper PA-28-181
- Aircraft serial: 287890198
- System (JASC): 6113 · Propeller Spinner Section
- Part: Bulkhead
- Part number: 6580400
- Condition: Cracked
- Location: Propeller
- Part time: 2,594 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER SPINNER BULKHEAD CRACKED AT MOUNT HOLE.  SUSPECT DUE TO TORQUE OF MOUNT BOLTS, ALUMINUM IS CRUSHED OVER A PERIOD OF TIME, MAKING BOLTS A TIGHT FIT CAUSING WARPAGE OF BULKHEAD AND SUBSEQUENT CRACKING.  SUBMITTER SUGGESTS CONDITION OF BULKHEADS SHOULD BE MONITORED.
